Kodai Mathematical Journal

Sovereign and ribbon weak Hopf algebras

Xiaohui Zhang, Xiaofan Zhao, and Shuanhong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the Deligne's sovereign structure theorem on the finite dimensional weak Hopf algebras, and give a necessary and sufficient condition for a finite dimensional (co)quasitriangular weak Hopf algebra H with bijective antipode to admit a (co)ribbon structure. As an application we discuss the ribbon structures over the Drinfeld doubles of some weak Hopf algebras to verify our theory.

Article information

Source
Kodai Math. J., Volume 38, Number 2 (2015), 451-469.

Dates
First available in Project Euclid: 9 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1436403900

Digital Object Identifier
doi:10.2996/kmj/1436403900

Mathematical Reviews number (MathSciNet)
MR3368075

Zentralblatt MATH identifier
1334.16036

Citation

Zhang, Xiaohui; Zhao, Xiaofan; Wang, Shuanhong. Sovereign and ribbon weak Hopf algebras. Kodai Math. J. 38 (2015), no. 2, 451--469. doi:10.2996/kmj/1436403900. https://projecteuclid.org/euclid.kmj/1436403900


Export citation